教師資料查詢 | 類別: 期刊論文 | 教師: 劉筱凡HSIAO-FAN LIU (瀏覽個人網頁)

標題:The star mean curvature flow on 3-sphere and hyperbolic 3-space
學年108
學期2
出版(發表)日期2020/06/01
作品名稱The star mean curvature flow on 3-sphere and hyperbolic 3-space
作品名稱(其他語言)
著者Hsiao-Fan Liu
單位
出版者
著錄名稱、卷期、頁數Asian Journal of Mathematics 24(3), p.483–500
摘要The Hodge star mean curvature flow on a 3‑dimensional Riemannian or pseudo-Riemannian manifold is one of nonlinear dispersive curve flows in geometric analysis. Such a curve flow is integrable as its local differential invariants of a solution to the curve flow evolve according to a soliton equation. In this paper, we show that these flows on a 3‑sphere and 3‑dimensional hyperbolic space are integrable, and describe algebraically explicit solutions to such curve flows. Solutions to the (periodic) Cauchy problems of such curve flows on a 3‑sphere and 3‑dimensional hyperbolic space and its Bäcklund transformations follow from this construction.
關鍵字moving frames;Hodge star MCF;Gross–Pitaevskii equation;periodic Cauchy problems;Bäcklund transformation
語言英文
ISSN1945-0036
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,電子版,紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!